Viewer Comments: Poisoning - Experience

Patient Comments & Reviews

The eMedicineHealth doctors ask about Poisoning:

Poisoning - Experience

What was your experience with poisoning?

Anonymously share your comment to help others.Patient Discussions FAQs

1
Comment from: Doodle, 55-64 Female Published: December 11

My friend and I had the same symptoms of diarrhea, vomiting, and severe stomach cramps after eating with a family member. My friend died last week. We were both sick already but my friend was much worse than I was and she didn't make it. I have to wonder if it wasn't an attempt to poison us.

1

Must Read Articles Related to Poisoning

Acetaminophen Poisoning  (Tylenol)
Acetaminophen (Tylenol) Poisoning Acetaminophen (Tylenol) poisoning is caused primarily by damage to the liver. Symptoms of acetaminophen (Tylenol) poisoning include nausea, vomiting, abdominal ...learn more >>
Activated Charcoal
Activated Charcoal Activated charcoal is a substance used when a person has ingested a poison (drugs or chemicals). Activated charcoal absorbs the poisons in the GI tract. Activat...learn more >>
Alcohol Intoxication
Alcohol Intoxication

Alcohol intoxication is defined as when the quantity of alcohol the person consumes produces behavioral or physical abnormalities. Alcohol is the generic ...learn more >>

Patient Comments & Reviews

The eMedicineHealth doctors ask about Poisoning:

Poisoning - Symptoms

What were the symptoms of the poisoning you suffered?

Poisoning - Causes

What caused the poisoning you experienced?

Poisoning - Treatment

What treatment did you receive for poisoning?



Viewer Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on eMedicineHealth. The opinions expressed in the comments section are of the author and the author alone. eMedicineHealth does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.






Medical Dictionary